JournalsggdVol. 8, No. 2pp. 479–483

Aperiodic tilings of manifolds of intermediate growth

  • Michał Marcinkowski

    Warszawa, Poland
  • Piotr W. Nowak

    Polskiej Akademii Nauk, Warszawa, Poland
Aperiodic tilings of manifolds of intermediate growth cover
Download PDF

Abstract

We give a homological construction of aperiodic tiles for certain open Riemannian surfaces admitting actions of Grigorchuk groups of intermediate growth.

Cite this article

Michał Marcinkowski, Piotr W. Nowak, Aperiodic tilings of manifolds of intermediate growth. Groups Geom. Dyn. 8 (2014), no. 2, pp. 479–483

DOI 10.4171/GGD/235